# SDR JJBA200953003

- Difficulty date: July 12, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 24,393 hours, 34,172 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 8531098485310028
- Condition: Corroded
- Location: Zone 100
- Part time: 24,393 hours, 34,172 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK FOUND THAT STR 31S AND 31S WITH CORROSION.  REPAIRED STRINGERS IAW RD8-53-925.
